Capelli Elements for the Orthogonal Lie Algebras
Journal of Lie theory, Tome 10 (2000) no. 2, pp. 463-489
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_2000_10_2_a15,
author = {M. Itoh},
title = {Capelli {Elements} for the {Orthogonal} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {463--489},
year = {2000},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2000_10_2_a15/}
}
M. Itoh. Capelli Elements for the Orthogonal Lie Algebras. Journal of Lie theory, Tome 10 (2000) no. 2, pp. 463-489. http://geodesic.mathdoc.fr/item/JLT_2000_10_2_a15/